# SDR QXEA200400517

- Difficulty date: July 13, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 14,898 hours, 21,350 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Condition: Leaking
- Location: Zone 400
- Part time: 14,898 hours, 21,350 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2104 - FUEL WAS NOTED LEAKING ON THE NUMBER 2 INBOARD NACELLE.  MAINTENANCE INSPECTED THE NACELLE AND FOUND THE FUEL LINE CONNECTING THE FLOW DIVIDER AND PUMP VALVE TO FIREWALL LOOSE.  THE LINE WAS TORQUED AND THE OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
